Shape and reinforcement optimization of underground tunnels

Ghabraie, Kazem, Xie, Yi Min, Huang, Xiaodong and Ren, Gang 2010, Shape and reinforcement optimization of underground tunnels, Journal of computational science and technology, vol. 4, no. 1, pp. 51-63, doi: 10.1299/jcst.4.51.

Attached Files
Name Description MIMEType Size Downloads

Title Shape and reinforcement optimization of underground tunnels
Author(s) Ghabraie, KazemORCID iD for Ghabraie, Kazem
Xie, Yi Min
Huang, Xiaodong
Ren, Gang
Journal name Journal of computational science and technology
Volume number 4
Issue number 1
Start page 51
End page 63
Total pages 13
Publisher Japan Society of Mechanical Engineers
Place of publication Tokyo, Japan
Publication date 2010
Keyword(s) underground excavation
tunnel reinforcement
topology optimization
shape optimization
finite element analysis
Language eng
DOI 10.1299/jcst.4.51
HERDC Research category CN.1 Other journal article
Copyright notice ©2010, JSME
Persistent URL

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 9 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 15 Nov 2018, 14:22:53 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact